# SDR DALA14018273149

- Difficulty date: March 23, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 31,365 hours, 16,108 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL 231AF.  REPLACED FLOOR PANEL.
